# SDR 9625402767

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 26156
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 56697
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 16,555 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT CONTROL CABIN PRESSURIZATION.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED EQUIPMENT COOLING AIR SHUTOFF VALVE.  PERFORMED PRESSURIZATION CHECK, CHECKED OK.
